Vladimir Drobot - Publications

  1. Quasi-dynamical Systems, Math. Systems Theory 3(1969) 313-319

  2. Rearrangements of series of functions, Trans. Amer. Mat. Soc. 142(1969) 239-248

  3. Over-convergence and (C - 1) summability, Proc. Amer. Math. Soc. 25(1970) 13-15

  4. A note on rearrangements of series, Studia Math. 35(1970) 177-179

  5. An infinite dimensional version of Liapunov's theorem, Mich. J. Math. 17(1970) 405-408

  6. Generalized Cauchy equation on groups, Aequat. Math. 5(1970) 120-122

  7. (With H. A. Dekleine) On functions of regular growth, Proc. Amer. Math. Soc. 35(1972) 471-476

  8. On sums of powers of a number, Amer. Math. Month.. 80(1973) 42-44

  9. Discontinuous solutions of the functional equation f(x+y)=H(f(x), f(y)), Funkc. Eqvac. 16(1973) 165-168

  10. On the dilution of series, Ann. Polonici Math. 30(1975) 321-331

  11. (With G. Sampson and A. Naparstek) (Lp, Lq) mapping properties of convolution transforms, Studia Math. 55(1976) 41-70

  12. (With S. McDonald) Approximation properties of polynomials with bounded integer coefficients, Pacific J. Math. 86(1980) 447-450

  13. Uniform partitions of an interval, Trans. Amer. Math. Soc. 268(1981) 141-160

  14. Probabilistic version of a curvature formula, Annals of Probability 10(1982) 860-862

  15. Approximation of curves by polygons, J. Numb. Th. 17(1983) 366-374

  16. (With S. Ando) A combinatorial problem on the group Z3 X Z3 X Z3, Bull. College of Engineering, Hosei Univ. 19(1983) 45-47

  17. (With J. Sawka) Why product topology? Amer. Math. Month. 91(1984)

  18. (With M. Morayne) Continous functions with a dense set of proper local maxima, Amer. Math. Month. 92(1985) 209-211

  19. On the dispersion and Markov constants, Acta Math. Hungerica 47 (1986) 89-93

  20. Gaps in the sequence n2a (mod 1), Int. J. of Math. 10(1987) 131-134

  21. (With J. Turner) Hausdorff dimension and Perron-Frobenius theory, Ill. J. Math. 33(1989) 1-9

  22. Formal languages and automata theory, Textbook, Computer Science Press, 1989. Korean translation, 1994

  23. (With C. Cooper, F. Hickling, and R. Kennedy) On the natural density of the terminating nines function, Int. J. of Math. 12(1989) 805-809

  24. (With J. Drewniak) On the slow convergence of iterations of a function, Opuscula Math. 6(1990) 41-58

  25. (With L. Wallen) Asymptotic iterations, Math. Mag. 64(1991) 176-180

  26. On the speed of convergence of iteration of a function, Int. J. of Math. 17(1994) 31-36

  27. Continuous, nowhere diffferentiable functions and algebraic integers, Rocky Mountain J. of Math. 24(1994) 1-13

  28. On the decomposition of the unit interval, Missouri J. of Math. Sci. 6(1996) 11-13

  29. On primes in the Fibonacci sequence, The Fibonacci Quarterly 38(2000) 71-72

  30. (With R. C. Alperin) Golomb Rulers, Math. Mag. 84(1), Feb. 2011, 4855